# SDR USAA2013060300012

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 25,240 hours, 11,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031005
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGEMCY EXIT LIGHT COVER LENS MISSING, ROW 10C.  REPLACED LIGHT ASSY AT ROW 10C.
